Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Generating and Rendering Four-Dimensional Polytopes
Author

J. Sullivan
Journal / Anthology

The Mathematica Journal
Year: 1991
Volume: 1
Issue: 3
Page range: 76-85
Description

The regular polytopes in four dimensions can be generated easily by the judicious use of their symmetry groups, and can be rendered in three dimensions in sterographic projection. In this article we construct one such polytope, introducing the relevant group-theory concepts as needed. The result can be viewed with Mathematica graphics, or with a more sophisticated renderer such as RenderMan.
Subject

*Mathematics > Geometry > n-Dimensional Geometry
URL

http://www.mathematica-journal.com/issue/v1i3/